MAUDE Adverse Event Report: Applied Medical Resources Epix Laparoscopic Grasper; Laparoscopic Accessories, Gynecologic

Applied Medical Resources Epix Laparoscopic Grasper; Laparoscopic Accessories, Gynecologic
Model Number C4130
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
Epix Laparoscopic Grasper
Common Device Name
Laparoscopic Accessories, Gynecologic
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50876294
Report Number2027111-2026-00728
Device Sequence Number21160729
Product Code NWV
UDI-Device Identifier00607915110147
UDI-Public(01)00607915110147
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC4130
Device Catalogue Number101476261
Device Lot Number1584202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown